# SDR 2003F00466

- Difficulty date: January 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON SUPPORT ANGLE, FUSELAGE BODY FAIRING, STATION 720, STRINGER 29L.  REPAIRED SUPPORT ANGLE BELOW FUSELAGE BODY FAIRING AT INBOARD END, STATION 720 STRINGER 29L.  (M)
